A Discontinuous Galerkin method for three-dimensional poroelastic wave propagation: forward and adjoint problems

Simon Eveson, Nicholas Dudley Ward, Timo Lähivaara

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)737-777
JournalComputational Methods and Function Theory
Issue number4
Early online date18 Jun 2021
Publication statusPublished - Dec 2021

Bibliographical note

© The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature 2021. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Cite this